Change search
ReferencesLink to record
Permanent link

Direct link
Formal continuity implies uniform continuity near compact images on metric spaces
Stockholm University, Faculty of Science, Department of Mathematics.
2014 (English)In: Mathematical logic quarterly, ISSN 0942-5616, E-ISSN 1521-3870, Vol. 60, no 1-2, 66-69 p.Article in journal (Refereed) Published
Abstract [en]

The localic completion of a metric space induces a canonical notion of continuous map between metric spaces. It is shown that these maps are continuous in the sense of Bishop constructive mathematics, i.e., uniformly continuous near every compact image. 

Place, publisher, year, edition, pages
2014. Vol. 60, no 1-2, 66-69 p.
National Category
Algebra and Logic
Research subject
Mathematical Logic
URN: urn:nbn:se:su:diva-102028DOI: 10.1002/malq.201200006ISI: 000331901500009OAI: diva2:706842
Available from: 2014-03-22 Created: 2014-03-22 Last updated: 2014-03-31Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Palmgren, Erik
By organisation
Department of Mathematics
In the same journal
Mathematical logic quarterly
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link